MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported the battery exploded and the unit caught on fire.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
H10: a replacement cardiograph was shipped to the customer and delivered on (b)(6)2020.Investigation concludes the batteries were used beyond expected useful life.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PAGEWRITER TOUCH CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10448594
Report Number1218950-2020-04911
Device Sequence Number2536436
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1